# SDR TRBA2010085

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 33,349 hours, 37,951 cycles
- Engine: Pwa PW127
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Burned
- Location: Galley Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL NOTICED BY F/A AND GROUND CREW WHEN A/C PARKED ON GROUND MORE MID CABIN TO GALLEY.  FOUND AFT LIGHT SOCKET ABOVE 17-AB BURNED ITEM DEFERRED IAW MEL NR 33-2 AUTH, NR 070229-C. CAT "C" WAITING FOR COMPLETION OF MEL FOR FURTHER DETAILS.  R & R LIGHT UPPER SOCKET IAW WIRING MANUAL, STANDARD PRACTICE 20-45-10 MEL RESTORED.
